# SDR SWAA2014090831642

- Difficulty date: August 30, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 37,314 hours, 25,122 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 9957962
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD TE WEB JUST FWD OF AILERON CRACKED.  R & R WEB IAW AMM & DWG.
